# SDR RK26001

- Difficulty date: June 17, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N80DX
- Make and model: Beech 400A
- Aircraft serial: RK26
- Aircraft time: 3,186 hours, 2,964 cycles
- Engine: Pwa JT15D5
- Engine time: 3,186 hours, 2,964 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO ILLUMINATION OF LT OIL FILTER BYPASS LIGHT AND LT ENGINE OIL PRESSURE EXCEEDING RED LINE AT TAKEOFF POWER.
